| Model Number |
50-601XL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported during a myosure procedure on (b)(6) 2026, that while using an omniscope the physician experienced difficulty obtaining visualization.The procedure was continued and the resecting started when the patient developed excessive bleeding.Measures like gauze and surgical napkins were used to control bleeding, but the bleeding could not be controlled.The patient underwent hysterectomy, received 9 units of blood transfusion during a 10 hour surgery and was admitted to the hospital.The next day, the patient was bleeding and required interventional radiology and controlled bleeding.The patient remained hospitalized for approximately one week before discharge.No other information is available.